# SDR AALA20001610

- Difficulty date: September 28, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 681016
- Condition: Inoperative
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CDG - FLT 49 - EN ROUTE DFW-CDG, A STRONG ELECTRICAL BURNING SMELL WAS DETECTED IN THE COCKPIT AND CABIN.  RIGHT RECIRCULATING FAN INOPERATIVE.  LANDED CDG WITHOUT INCIDENT.  REPLACED RIGHT RECIRCULATING FAN PER MM.  NO FURTHER SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
